RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1977, Volume 22, Issue 5, Pages 643–648 (Mi mz8088)  

This article is cited in 1 scientific paper (total in 1 paper)

The problem of local rigidity in the class $C^\infty$

Z. D. Usmanov

Institute of Mathematics with Computing Centre, Republic of Tajikistan Academy of Sciences

Abstract: For a surface of positive curvature with an isolated point of flattening, the possibility of local rigidity is established by means of studying the asymptotic behavior of the field of an infinitesimal deformation in a neighborhood of the flat point and then applying the apparatus of the theory of generalized Cauchy–Riemann systems with singular coefficients.

Full text: PDF file (477 kB)

English version:
Mathematical Notes, 1977, 22:5, 850–853

Bibliographic databases:

UDC: 513.7
Received: 25.08.1977

Citation: Z. D. Usmanov, “The problem of local rigidity in the class $C^\infty$”, Mat. Zametki, 22:5 (1977), 643–648; Math. Notes, 22:5 (1977), 850–853

Citation in format AMSBIB
\Bibitem{Usm77}
\by Z.~D.~Usmanov
\paper The problem of local rigidity in the class $C^\infty$
\jour Mat. Zametki
\yr 1977
\vol 22
\issue 5
\pages 643--648
\mathnet{http://mi.mathnet.ru/mz8088}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=493902}
\zmath{https://zbmath.org/?q=an:0408.53001}
\transl
\jour Math. Notes
\yr 1977
\vol 22
\issue 5
\pages 850--853
\crossref{https://doi.org/10.1007/BF01098348}


Linking options:
  • http://mi.mathnet.ru/eng/mz8088
  • http://mi.mathnet.ru/eng/mz/v22/i5/p643

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Z. D. Usmanov, “On Efimov surfaces that are rigid 'in the small'”, Sb. Math., 187:6 (1996), 903–915  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:138
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020